# SDR IPXA2018101935156

- Difficulty date: October 11, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293342
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E LOWER STRINGER IS CRACKED AT STA XOS 787. REPAIRED CRACKED RT WING FIXED L/E LOWER STRINGER AT STA XOS 787 IAW SRM 57-40-03 REPAIR 1. (MAJOR)
